Arkiv för Matematik

The Melin calculus for general homogeneous groups

Paweł Głowacki

Full-text: Open access

Abstract

The purpose of this note is to give an extension of the symbolic calculus of Melin for convolution operators on nilpotent Lie groups with dilations. Whereas the calculus of Melin is restricted to stratified nilpotent groups, the extension offered here is valid for general homogeneous groups. Another improvement concerns the L2-boundedness theorem, where our assumptions on the symbol are relaxed. The zero-class conditions that we require are of the type $|D^{\alpha}a(\xi)|\le C_{\alpha}\prod_{j=1}^R\rho_j(\xi)^{-|\alpha_j|},$ where ρj are “partial homogeneous norms” depending on the variables ξk for k> j in the natural grading of the Lie algebra (and its dual) determined by dilations. Finally, the class of admissible weights for our calculus is substantially broader. Let us also emphasize the relative simplicity of our argument compared to that of Melin.

Article information

Source
Ark. Mat., Volume 45, Number 1 (2007), 31-48.

Dates
Received: 17 October 2005
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898975

Digital Object Identifier
doi:10.1007/s11512-006-0034-5

Mathematical Reviews number (MathSciNet)
MR2312951

Zentralblatt MATH identifier
1154.43002

Rights
2007 © Institut Mittag-Leffler

Citation

Głowacki, Paweł. The Melin calculus for general homogeneous groups. Ark. Mat. 45 (2007), no. 1, 31--48. doi:10.1007/s11512-006-0034-5. https://projecteuclid.org/euclid.afm/1485898975


Export citation

References

  • Folland, G. B. and Stein, E. M., Hardy Spaces on Homogeneous Groups, Princeton University Press, Princeton, NJ, 1982.
  • Głowacki, P., A symbolic calculus and L2-boundedness on nilpotent Lie groups, J. Funct. Anal. 206 (2004), 233–251.
  • Hörmander, L., The Weyl calculus of pseudodifferential operators, Comm. Pure Appl. Math. 32 (1979), 359–443.
  • Hörmander, L., The Analysis of Linear Partial Differential Operators, vol. I–III, Springer, Berlin–Heidelberg, 1983–85.
  • Howe, R., A symbolic calculus for nilpotent groups, in Operator Algebras and Group Representations I (Neptun, 1980), Monographs Stud. Math. 17, pp. 254–277, Pitman, Boston–London 1984.
  • Manchon, D., Formule de Weyl pour les groupes de Lie nilpotents, J. Reine Angew. Math. 418 (1991), 77–129.
  • Melin, A., Parametrix constructions for right-invariant differential operators on nilpotent Lie groups, Ann. Global Anal. Geom. 1 (1983), 79–130.
  • Stein, E. M., Harmonic Analysis, Princeton University Press, Princeton, NJ, 1993.